# SDR IPXA13179807

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N168UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0005
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Lavatory Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAV MIRROR LIGHT INOPERATIVE IN DIM.   REPLACED LAMPS IAW AMM 33-51-21-401.
